# SDR SWIA202053425

- Difficulty date: September 9, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120483
- Condition: Out Of Tolerance
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT TRACK 1-2 FWD OUTBOARD ROLLER IS OUT OF LIMITS.  C-CHECK RO 10/16/2020.  REMOVED AND REPLACED RT WING SLAT TRACK 1-2 FWD OUTBOARD ROLLER, REF CRJ 700 AMM.  TORQUED NUTS TO 25IN/LBS AND SAFETIED.  T/W: TUC8221 DUE CAL: 31 OCT 2020.  RT WING SLAT TRACK 1-2 FWD OUTBOARD ROLLER IS WITHIN LIMITS.
